# SDR PCAA0009063

- Difficulty date: September 21, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 22,526 hours, 25,060 cycles
- Engine: Pwa PW120A
- Engine time: 22,801 hours, 25,295 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FERRY FLIGHT FROM MYR TO MDT NR 2 ENG OIL PRESSURE FLUCTUATED BETWEEN 48 AND 65 PSI.  ENG SHUTDOWN AS PRECAUTION.  ABNORMAL CHECKLIST COMPLIED WITH.  AIRCRAFT DIVERTED TO RDU.  ENGINE OIL SERVICED WITH 4 QUARTS OF OIL.  AIRCRAFT RAN, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
